# SDR CA141103024

- Difficulty date: October 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,996 hours
- Engine: Pwa PT642A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hinge
- Part number: MS2000157200
- Condition: Cracked
- Location: Ice Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION IT WAS NOTICED THAT THE RH ICE VANE HINGE WAS FOUND CRACKED ABOUT 4 INCHES LONG. THE HINGE WAS REPLACED WITH A NEW ONE. THE LH ICE VANE HINGE WAS ALSO FOUND CRACKED ABOUT 2 INCHES. IT WAS ALSO CHANGED.
